# SDR FDEA202406040770

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,958 hours, 30,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 80330035A
- Part serial: 2240
- Condition: Damaged
- Location: L1 Door Assist
- Part time: 493 hours, 355 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY PWR ASSIST BOTTLE BLOWN REF WRI  25-60/7868     AMM: 52-11-30-4  REMOVED AND REPLACE L1 PASSENGER DOOR EMERGENCY  POWER RESERVOIR REF 757 AMM 52-11-30-4. OPS CK  NORMAL.
